# SDR NSVA20111223346

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 694
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT BS 694 IS KINKED FROM LBL 8.75 TO LBL 17.  PREVIOUS REPAIRS NOT IN DAMAGE LOG OR ON FILE. BOTH REPAIRS ARE MISSING THE REINFORCEMENT ANGLES AND SHIMS PER SRM 53-70-30-206 AND HAVE CORROSION AT THE CENTER NUT PLATE. REPAIR  1 (ITEM 1) IS LOCATED 1.63" LEFT AND RIGHT OF BL 0. REPAIR 2 (ITEM 2) IS FROM RBL 13 TO RBL 26.5
